Quotation Hamel, Andreas, Löhne, Andreas, Rudloff, Birgit. 2014. Benson type algorithms for linear vector optimization and applications. Journal of Global Optimization 59 (4): S. 811-836.


RIS


BibTeX

Abstract

New versions and extensions of Benson’s outer approximation algorithm for solving linear vector optimization problems are presented. Primal and dual variants are provided in which only one scalar linear program has to be solved in each iteration rather than two or three as in previous versions. Extensions are given to problems with arbitrary pointed solid polyhedral ordering cones. Numerical examples are provided, one of them involving a new set-valued risk measure for multivariate positions.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Global Optimization
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Benson type algorithms for linear vector optimization and applications
Volume 59
Number 4
Year 2014
Page from 811
Page to 836
Reviewed? Y
URL http://arxiv.org/pdf/1302.2415.pdf
DOI http://dx.doi.org/10.1007/s10898-013-0098-2

Associations

People
Rudloff, Birgit (Details)
External
Hamel, Andreas (Free University of Bolzano, Italy)
Löhne, Andreas (Friedrich-Schiller-Universität Jena, Germany)
Google Scholar: Search